# SDR EIA990280

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 112U50261
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - FOUND CRACK IN THE RADIUS OF THE UPPER CHORD OF LEFT WING STATION 669.5 INTERIOR FUEL TANK.  CRACKED UPPER CHORD REMOVED.  INSTALLED NEW UPPER CHORD IAW SB 57-2273-R2.  (M)
